# SDR YENA2024071100958

- Difficulty date: July 3, 2024
- Submitted: July 11, 2024
- Operation: Air carrier
- Aircraft: N569JB
- Make and model: Airbus A320-232
- Aircraft serial: 02075
- Aircraft time: 77,507 hours, 27,885 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CRACK INDICATION FOUND ON INTERCOSTAL LAYER LOC DOOR STOP 7 FR16RH HOL E H3. CRACK DEPTH 0.063 INCH AND DIRECTION 12 OCLOCK; (RESOLVED ON W/O: 1308674 TASKCARD: NR-00024) REMOVED AND REPLACED INTERCOSTAL FITTING LOC. AT LEVEL OF DOOR STOP 7 FR16 RH IAW A320 SRM 51-72-11, A320 SRM 51-42-11 AND DRAWING # D53114223. TOOL USED: EDDY CURRENT EQUIPMENT PN: NORTEC500D, SN: N500X1693P030457, DUE DATE: OCT-15-2024; SMALL HOLE GAUGES P/N: 154-901, S/N: AE-421357, DUE DATE: FEB -12-2025; CALIPER P/N: 500-196-30, S/N: A22348589, DUE DATE : JUL-12-2024; TORQUE PN: QD1R200A, SN: 0821121264, DUE DATE: SEP-19-2024. THIS REPAIR IS CLASSIFIED AS CATEGORY A AND NO FURTHER INSPECTION IS REQUIRED IAW A320 SRM 53-11-12-300-010 FIG.004 (SHEET 1).DONE BY RII BY J.SERVELLON ON AEROMAN W/O 2024 177/1 N/R 2024-298781 C. PEREZ 8606212.
